# SDR SWAA2023102099583

- Difficulty date: September 12, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 54,202 hours, 36,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE INNER CHORD LOCATED BS986.5 RBL 60 AND WL 208.1 AFT GALLEY AND LAV 2023-577884<[01] TOOL USED: ULTRASONIC THICKNESS GAGE; P/N: 45MG; S/N: 221860711; CAL DUE DATE: 07-NOV-23;[02] REPLACED INNER CHORD LOCATED BS887 + 6 INCHES TO BS1006 RBL 60 AND WL 208.1 AFT GALLEY AND LAV AND FASTENERS I.A.W B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG: 147A8501 SHEET: 93 REV: A . SEE INDIVIDUAL SIGNOFF BELOW;[03] TASK CARD COMPLETED  REPLACED INNER CHORD LOCATED BS887 + 6 INCHES TO BS1006 RBL 60 AND WL 208.1 AFT GALLEY AND LAV AND FASTENERS I.A.W B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG: 147A8501 SHEET: 93 REV: A . SEE INDIVIDUAL SIGNOFF BELOW RII
